# SDR R61A200800004

- Difficulty date: May 5, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 10,860 hours, 7,989 cycles
- System (JASC): 3140 · Central Computers
- Part: Power Supply
- Part number: 70244401901
- Part serial: 03111576
- Condition: Malfunctioned
- Part time: 10,561 hours, 7,479 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED MAU 3 FAIL MESSAGE IN FLIGHT AND CIRCUIT BREAKER POPPED ELECTRICAL BURNING SMELL WAS PRESENT.  CREW DECLARED EMERGENCY LANDED IN GREENSBORO WITH OUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE WAS DISPATCHED AND FOUND MAU POWER SUPPLY 2 TO HAVE A BURNT SMELL.
